# SDR DL757991308

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING PERM REPAIR PER ORIGINAL ISSUE OF ERA 362260-14, ADDITION DAMAGE (TOOLING DAMAGE) WAS FOUND, NECESSITATING A LARGER SKIN CUTOUT.  REPAIRED PER ERA 362260-14, REV B.
